# SDR VTZA98234

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolts
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6247 - IAD-BGM - DURING TAKEOFF, THE FLT CREW EXPERIENCED A PAX DOOR LIGHT ILLUMINATION.  CREW NOTIFIED DISPATCH AND MAINTENACNE CONTROL AND RETURNED TO IAD.  MAINTENANCE CONTROL, NOTIFIED LINE MAINTENANCE OPERATIONS AND MECHANICS WERE DISPATCHED TO THE AIRCRAFT.  MAINTENANCE FOUND THAT THE PAX DOOR SHOOT BOLTS NEEDED TO BE ADJUSTED.  MAINTENANCE ADJUSTED THE SHOOT BOLTS TO PROPER LIMITS, PERFORMED REQUIRED DOOR CLOSURE VERIFICATIONS AND RELEASED THE AIRCRAFT FOR SERVICE.  (M)
